# SDR CALA2023120803594

- Difficulty date: December 6, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N820UA
- Make and model: Airbus A319-131
- Aircraft serial: 898
- Aircraft time: 75,800 hours, 32,609 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5347720126000
- Condition: Corroded
- Location: Fr60 Rh Str 37
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FWD OF FR60 RH STR 37 FITTING/CORROSION ON STRINGER AND 6EA RIVETS.  AT HAECO LCQ PER NR 9298406 / 32406. REMOVED AND REPLACED STRINGER 37RT IN AFT CARGO FR 59-60 IAW A31 9 SRM 51-72-11 AND REINSTALLED CLEAT AT FR 60RT IAW A319 SRM 651 -72-11.
